Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2010, Article ID 329586, 5 pages
http://dx.doi.org/10.1155/2010/329586
Research Article

Higher-Order Equations of the KdV Type are Integrable

Department of Civil Engineering, Technological & Educational Institute of Patras, 1 M. Alexandrou Street, Koukouli, 263 34 Patras, Greece

Received 5 January 2010; Accepted 27 January 2010

Academic Editor: Jan Hesthaven

Copyright © 2010 V. Marinakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Marinakis, “Higher-Order Equations of the KdV Type are Integrable,” Advances in Mathematical Physics, vol. 2010, Article ID 329586, 5 pages, 2010. https://doi.org/10.1155/2010/329586.